ITEM METADATA RECORD
Title: A micro-macro parareal algorithm: application to singularly perturbed ordinary differential equations
Authors: Legoll, Frederic * #
Lelievre, Tony * #
Samaey, Giovanni * # ×
Issue Date: 2013
Publisher: SIAM
Series Title: SIAM Journal on Scientific Computing vol:35 pages:A1951-A1986
ISSN: 1064-8275
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Numerical Analysis and Applied Mathematics Section
* (joint) first author
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science